# SDR USAA2012091300024

- Difficulty date: September 6, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN UPPER FLOOR CAP OF SEAT TRACK AT BS 727B +1 INCH, RBL 48.  REPAIRED UPPER FLOOR CAP OF SEAT TRACK AT BS 727B +1 INCH, RBL 48 IAW B737 SRM 53-60-52-01-1 & 53-00-52-2R-3.
